RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1973, Volume 18, Issue 2, Pages 376–380 (Mi tvp4298)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

Representation of Functionals of Wiener and Poisson Processes in the Form of Stochastic Integrals

Yu. M. Kabanov

Moscow

Abstract: In this paper, a result is proved concerning the structure of functionals of a Poisson process. A simple proof of an analogous result for a Wiener process is also given.

Full text: PDF file (590 kB)

English version:
Theory of Probability and its Applications, 1973, 18:2, 362–365

Bibliographic databases:

Received: 24.02.1972

Citation: Yu. M. Kabanov, “Representation of Functionals of Wiener and Poisson Processes in the Form of Stochastic Integrals”, Teor. Veroyatnost. i Primenen., 18:2 (1973), 376–380; Theory Probab. Appl., 18:2 (1973), 362–365

Citation in format AMSBIB
\Bibitem{Kab73}
\by Yu.~M.~Kabanov
\paper Representation of Functionals of Wiener and Poisson Processes in the Form of Stochastic Integrals
\jour Teor. Veroyatnost. i Primenen.
\yr 1973
\vol 18
\issue 2
\pages 376--380
\mathnet{http://mi.mathnet.ru/tvp4298}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=319265}
\zmath{https://zbmath.org/?q=an:0316.60039}
\transl
\jour Theory Probab. Appl.
\yr 1973
\vol 18
\issue 2
\pages 362--365
\crossref{https://doi.org/10.1137/1118040}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4298
  • http://mi.mathnet.ru/eng/tvp/v18/i2/p376

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Kabanov, “Obobschennaya formula Ito dlya rasshirennogo stokhasticheskogo integrala po puassonovskoi sluchainoi mere”, UMN, 29:4(178) (1974), 167–168  mathnet  mathscinet  zmath
    2. V. Jaoshvili, O. G. Purtukhiya, “An Extension of the Ocone–Haussmann–Clark Formula for the Compensated Poisson Processes”, Theory Probab. Appl., 53:2 (2009), 316–321  mathnet  crossref  crossref  zmath  isi
    3. Theory Probab. Appl., 60:1 (2016), 19–44  mathnet  crossref  crossref  mathscinet  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:183
    Full text:86

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019